# SDR DALA2014123006784

- Difficulty date: December 30, 2014
- Submitted: December 30, 2014
- Operation: Air carrier
- Aircraft: N328NW
- Make and model: Airbus A320-211
- Aircraft serial: 298
- Aircraft time: 68,888 hours, 31,284 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Frames 51-52
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON WEB IN AFT C/C AT STRINGER 38R BETWEEN  FRAMES 51 - 52.  REPLACED THE WEB IAW SRM 51-72-11 AND DWG D534 70321.
